Advanced Search
Article Contents
Article Contents

Dominated splitting and Pesin's entropy formula

Abstract / Introduction Related Papers Cited by
  • Let $M$ be a compact manifold and $f:\,M\rightarrow M$ be a $C^1$ diffeomorphism on $M$. If $\mu$ is an $f$-invariant probability measure which is absolutely continuous relative to Lebesgue measure and for $\mu$ $a.\,\,e.\,\,x\in M,$ there is a dominated splitting $T_{orb(x)}M=E\oplus F$ on its orbit $orb(x)$, then we give an estimation through Lyapunov characteristic exponents from below in Pesin's entropy formula, i.e., the metric entropy $h_\mu(f)$ satisfies $$h_{\mu}(f)\geq\int \chi(x)d\mu,$$ where $\chi(x)=\sum_{i=1}^{dim\,F(x)}\lambda_i(x)$ and $\lambda_1(x)\geq\lambda_2(x)\geq\cdots\geq\lambda_{dim\,M}(x)$ are the Lyapunov exponents at $x$ with respect to $\mu.$
        Consequently, we obtain that Pesin's entropy formula always holds for (1) volume-preserving Anosov diffeomorphisms, (2) volume-preserving partially hyperbolic diffeomorphisms with one-dimensional center bundle, (3) volume-preserving diffeomorphisms far away from homoclinic tangency, and (4) generic volume-preserving diffeomorphisms.
    Mathematics Subject Classification: 37A05, 37A35, 37D25, 37D30.


    \begin{equation} \\ \end{equation}
  • [1]

    Ch. Bonatti, L. Diaz and M. Viana, "Dynamics Beyond Uniform Hyperbolicity: A Global Geometric and Probabilistic Perspective," Springer-Verlag, Berlin, Heidelberg, 2005.


    L. Barreira and Y. B. Pesin, "Nonuniform Hyperbolicity," Cambridge Univ. Press, Cambridge, 2007.


    J. Bochi and M. Viana, The Lyapunov exponents of generic volume-preserving and symplectic systems, Ann. of Math., 161 (2005), 1423-1485.doi: 10.4007/annals.2005.161.1423.


    F. Ledrappier and J. Strelcyn, A proof of the estimation from below in Pesin's entropy formula, Ergod. Th. and Dynam. Sys., 2 (1982), 203-219.


    F. Ledrappier and L.-S. Young, The metric entropy of diffeomorphisms. I. Characterization of measures satisfying Pesin's entropy formula, Ann. of Math. (2), 122 (1985), 509-539.doi: 10.2307/1971328.


    P. Liu, Pesin's entropy formula for endomorphism, Nagoya Math. J., 150 (1998), 197-209.


    P. Liu, Entropy formula of Pesin type for noninvertible random dynamical systems, Math. Z., 230 (1999), 201-239.doi: 10.1007/PL00004694.


    R. Mañé, A proof of Pesin's formula, Ergod. Th. and Dynam. Sys., 1 (1981), 95-102.


    R. Mañé, "Ergodic Theory and Differentiable Dynamics," Springer-Verlag, Berlin, London, 1987.


    V. I. Oseledec, Multiplicative ergodic theorem, Liapunov characteristic numbers for dynamical systems, translated from Russian, Trans. Moscow Math. Soc., 19 (1968), 197-221.


    Y. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russian Math. Surveys, 32 (1977), 55-114.doi: 10.1070/RM1977v032n04ABEH001639.


    D. Ruelle, An inequality for the entropy of differentiable maps, Bol. Sox. Bras. Mat, 9 (1978), 83-87.doi: 10.1007/BF02584795.


    A. Tahzibi, $C^1$-generic Pesin's entropy formula, C. R. Acad. Sci. Paris, 335 (2002), 1057-1062.


    P. Walters, "An Introduction to Ergodic Theory," Springer-Verlag, 2001.


    J. Yang, "$C^1$ Dynamics Far from Tangencies," Ph.D thesis, IMPA, Rio de Janeiro. Available from: http://www.preprint.impa.br.

  • 加载中

Article Metrics

HTML views() PDF downloads(150) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint